# SDR FDEA2020031250525

- Difficulty date: March 5, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 85,567 hours, 17,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25001
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR BOARD AT CNTR AISLE APPROX STA 1350 (C14) PUNCTURED IN SEVERAL   AREAS REPAIRED FLOOR BOARD 263EF ON CENTERLINE AT STA 1331, 1337, & 1387 PER SRM 53-00-50-  2R FIG 206 REPAIR 2 SH 1
